# SDR AALA202303029869

- Difficulty date: February 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 526
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 69,960 hours, 31,941 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 12WL DOES NOT WORK CORRECTLY. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202303029869) AND BATTERY (AALA202303027030) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
